Vol. 291, No. 1, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 293: 1
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Chain transitive homeomorphisms on a space: all or none
1–49

Ethan Akin and Juho Rautio

Spinorial representation of submanifolds in Riemannian space forms
51–80

Pierre Bayard, Marie-Amélie Lawn and Julien Roth

Compact composition operators with nonlinear symbols on the $H^2$ space of Dirichlet series
81–120

Frédéric Bayart and Ole Fredrik Brevig

A local relative trace formula for $\mathop{\rm PGL}(2)$
121–147

Patrick Delorme and Pascale Harinck

Regularity of the analytic torsion form on families of normal coverings
149–181

Bing Kwan So and GuangXiang Su

Thick subcategories over isolated singularities
183–211

Ryo Takahashi

Projections in the curve complex arising from covering maps
213–239

Robert Tang

The local Ginzburg–Rallis model over the complex field
241–256

Chen Wan